# SDR REXA2016110402161

- Difficulty date: November 4, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 21,920 hours, 14,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228003S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12.00 COCKPIT FLOORBEAM IS CRACKED.  REPAIRED LBL 12 COCKPIT FLOORBEAM IAW EO R53218 REV ONE DATED10/21/16.
